# SDR AMTA200600135

- Difficulty date: February 13, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bracket
- Part number: 351T03011
- Condition: Corroded
- Location: Apu Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT APU MOUNT HAS PITTED CORROSION AROUND LOWER FLANGE.  REMOVED AND REPLACE LT AFT APU MOUNT IAW AMM.  (K)
